Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The uniqueness of multiplication in function algebras


Author: Krzysztof Jarosz
Journal: Proc. Amer. Math. Soc. 89 (1983), 249-253
MSC: Primary 46J10; Secondary 46J35
DOI: https://doi.org/10.1090/S0002-9939-1983-0712632-1
MathSciNet review: 712632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a function algebra. We prove that the original multiplication of $ A$ is a unique multiplication on the underlying Banach space of $ A$ which produces a Banach algebra with the same unit as the original one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 46J35

Retrieve articles in all journals with MSC: 46J10, 46J35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0712632-1
Keywords: Function algebras, perturbations of multiplication, Nagasawa's Theorem, uniqueness of multiplication
Article copyright: © Copyright 1983 American Mathematical Society